Maximum Likelihood Estimation of the Mortality Rate Function

B. N. Dimitrov, S. T. Rachev, A. Yu Yakovlev

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Maximum likelihood estimator is obtained for the mortality rate function of a specific type appearing in survival data analysis. Strict consistency of this estimator is proved.

Original languageEnglish
Pages (from-to)317-326
Number of pages10
JournalBiometrical Journal
Volume27
Issue number3
DOIs
StatePublished - 1985

    Fingerprint

Keywords

  • Estimation
  • maximum likelihood
  • mortality rate
  • strict consistency

Cite this